Analytic Studies of a Class of Langevin Differential Equations Dominated by a Class of Julia Fractal Functions

Download PDF


DOI: 10.46793/KgJMat2105.739S


The Grüss-Voronovskaya-type approximation results for the modified Gupta-Srivastava operators are considered. Moreover, the magnitude of differences of two linear positive operators defined on an unbounded interval has been estimated. Quantitative type results are established as we initially obtain the moments of generalized discrete operators and then estimate the difference of these operators with the Gupta-Srivastava operators.


Gupta-Srivastava operators, Grüss-Voronovskaya, difference of operators.


[1]   T. Acar, L. N. Mishra and V. N. Mishra, Simultaneous approximation for generalized Srivastava-Gupta operators, J. Funct. Spaces (2015), Article ID 936308, 11 pages.

[2]   A.-M. Acu and C. V. Muraru, Certain approximation properties of Srivastava-Gupta operators, J. Math. Inequal. 12(2) (2018), 583 – 595.

[3]   A. Aral, D. Inoan and I. Rasa, On differences of linear positive operators, Anal. Math. Phys. (2018), DOI 10.1007/s1332.

[4]   N. Deo, Faster rate of convergence on Srivastava-Gupta operators, Appl. Math. Comput. 218(21) (2012), 10486–10491.

[5]   A.-J. López-Moreno, J.-Manuel and L.-Palacios, Localization results for generalized Baskakov/Mastroianni and composite operators, J. Math. Anal. Appl. 380(2) (2011), 425–439.

[6]   N. K. Govil, V. Gupta and D. Soybaş, Certain new classes of Durrmeyer type operators, Appl. Math. Comput. 225 (2013), 195–203.

[7]   V. Gupta, Difference of operators of Lupaş type, Constructive Mathematical Analysis 1(1) (2018), 9–14.

[8]   V. Gupta, Some examples of genuine approximation operators, Gen. Math. 26(1-2) (2018), 3–9.

[9]   V. Gupta, D. Soybaş and G. Tachev, Improved approximation on Durrmeyer-type operators, Bol. Soc. Mat. Mex. (3) (2018), 1–11.

[10]   V. Gupta and H. M. Srivastava, A general family of the Srivastava-Gupta operators preserving linear functions, Eur. J. Pure Appl. Math. 11(3) (2018), 575–579.

[11]   N. Ispir, On modified Baskakov operators on weighted spaces, Turk. J. Math. 25 (2001), 355–365.

[12]   N. Ispir and I. Yuksel, On the Bézier variant of Srivastava-Gupta operators, Appl. Math. E-Notes 5 (2005), 129–137.

[13]   N. Malik, Some approximation properties for generalized Srivastava-Gupta operators, Appl. Math. Comput. 269 (2015), 747–758.

[14]   N. Malik, S. Araci and M. S. Beniwal, Approximation of Durrmeyer type operators depending on certain parameters, Abstr. Appl. Anal. (2017), Article ID 5316150, 9 pages.

[15]   G. Mastroianni, Su un operatore lineare e positivo, Rend. Accad. Sci. Fis. Mat. Napoli (4) 46 (1979), 161–176.

[16]   R. Pratap and N. Deo, Approximation by genuine Gupta-Srivastava operators, Rev. R. Acad. Cienc. Exactas FIs. Nat. Ser. A Math. RACSAM (2019), DOI 10.1007/s13398-019-00633-4.

[17]   D. Soybaş, Approximation with modified Phillips operators, J. Nonlinear Sci. Appl. 10(11) (2017), 5803–5812.

[18]   H. M. Srivastava and V. Gupta, A certain family of summation-integral type operators, Math. Comput. Modelling 37 (2003), 1307–1315.

[19]   D. K. Verma and P. N. Agrawal, Convergence in simultaneous approximation for Srivastava-Gupta operators, Math. Sci. 6 (2012), Article ID 22.

[20]   R. Yadav, Approximation by modified Srivastava-Gupta operators, Appl. Math. Comput. 226 (2014), 61–66.